Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 59, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2018, 6:42 PM MDT for Mora County, New Mexico. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2018, 6:42 PM MDT (00:42 UTC)
- Expired
- May 22, 2018, 7:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Mora County, NM
The radar
The Cannon AFB radar (KFDX), 187 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3871 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571
WUUS55 KABQ 230042
SVRABQ
NMC033-230130-
/O.NEW.KABQ.SV.W.0059.180523T0042Z-180523T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
642 PM MDT TUE MAY 22 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Central Mora County in northeastern New Mexico...
* Until 730 PM MDT.
* At 641 PM MDT, a severe thunderstorm was located 8 miles north of
Valmora, or 15 miles west of Wagon Mound, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 379 and 391.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3585 10496 3594 10506 3617 10482 3600 10462
TIME...MOT...LOC 0041Z 233DEG 21KT 3593 10497
HAIL...1.25IN
WIND...60MPH
$$
281 follow-up statement
292
WWUS55 KABQ 230106
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
706 PM MDT TUE MAY 22 2018
NMC033-230130-
/O.CON.KABQ.SV.W.0059.000000T0000Z-180523T0130Z/
Mora-
706 PM MDT TUE MAY 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN MORA COUNTY...
At 706 PM MDT, a severe thunderstorm was located near Wagon Mound,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 385 and 391.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3596 10480 3607 10491 3613 10486 3617 10482
3600 10462
TIME...MOT...LOC 0106Z 233DEG 26KT 3604 10479
HAIL...1.25IN
WIND...60MPH
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:41 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, May 22, 5:41 PM MDT, 1 hour 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 541 PM MDT Tue May 22 2018 .AVIATION... 00Z TAF CYCLE Upper low over NV and moving into UT at 23Z to continue lifting north to northeast next 24 hours. Drier air punching into wrn and central NM has sparked isold to sct showers and tstsm along the east slopes of the central mt chain with cell motion to the northeast in general. A few of the storms may produce hail and gusty winds to 50kt. Short term models suggest some of this activity will persist as it moves into the ne and east central plains thru 09Z. Areas of MVFR cigs to develop over the ern plains aft 06Z and persist thru around 23/14Z before improving. Dry air should progress farther east aft 23/18Z with tstms confined to the ern plains. && .PREV DISCUSSION...248 PM MDT Tue May 22 2018... .SYNOPSIS... Moist low level southerly flow will continue east of the central mountains today, and scattered thunderstorms will develop across the area this afternoon and evening. West of the central mountains, drier air will move into the area from the Desert Southwest. Drier air will continue to spread eastward across New Mexico Wednesday, but moisture will remain across the eastern plains, where another round of showers and thunderstorms are expected. High pressure will build across the state Thursday through Saturday with a warming trend and light winds. Though dry southwest flow aloft will continue Sunday and Monday, an upper level low in the Great Basin will bring slightly cooler daytime temperatures to New Mexico. && .DISCUSSION... Precipitable water values are below one half of an inch west of the central mountains early this afternoon, but increase rapidly to the east from around one half of an inch near the central mountains to around one inch at the TX/NM border. Surface based CAPE values range from near 1000 J/kg along the east slopes of the central mountains to 1500-2500 J/kg in the far eastern plains. Isolated showers and thunderstorms have developed along the east slopes of the central mountains early this afternoon and convection is expected to increase to the east across the highlands and eastern plains this afternoon and evening. Bulk shear between 0 and 6 kilometers will be weak this afternoon and evening across eastern NM, and this will limit the severe threat to isolated severe wind gusts and hail. Storms will continue until after midnight in the eastern plains, before diminishing late. Clear skies and slightly cooler low temperatures tonight will predominate across western NM. Dry southwest flow aloft will spread eastward into central NM Wednesday, while low and mid level moisture will remain across the eastern plains. Directional wind shear from 0 to 6 kilometers is projected to increase Wednesday afternoon in the eastern plains, and the chance for severe thunderstorms is expected to be greater. High temperatures Wednesday will be 2 to 5 degrees higher than today, as the upper low in the northern Great Basin moves northward and weakens. An upper level ridge spanning from AZ northwestward into the interior Pacific Northwest Thursday morning will amplify and slowly move eastward Thursday through Saturday. This large system will keep NM in a dry and progressively warmer west to southwest flow through Saturday. High temperatures Saturday will be 5 to 15 degrees above normal. An upper low will move from the southern Great Basin to southwest UT Sunday, and then lift northeast over east central UT Monday. This pattern will keep NM in a dry southwest flow aloft, but falling 500 millibar heights associated with the upper low will provide slightly cooler daytime temperatures to NM Sunday and Monday. 28 && .FIRE WEATHER... Very dry and breezy southwest flow has invaded western New Mexico once again today as an upper level low pressure system passes through Utah. Dry air may spread as far east as the Rio Grande Valley by late this afternoon where marginal conditions are also possible. Meanwhile, moist instability remains in place along and east of the central mt chain today where storms are already firing early this afternoon. Expect storms to shift across the plains with locally heavy rainfall through tonight. Excellent recoveries will occur across the east with fair to good values central and west. Wednesday will feature much of the same except dry air will move even farther east across the central mt chain. Southwest winds will be lighter for central and western NM however temps will warm back above normal. The east will remain under the gun for showers and storms with locally heavy rainfall through Wednesday night. A ridge of high pressure will build over the region Thursday and peak Saturday before breaking down Sunday. Temperatures will warm above normal with lots of 80s and 90s. Single digit min humidities are expected through this period with poor to fair overnight recoveries for central and western NM. Winds will be light beneath the ridge. Winds will trend up Sunday and become breezy Monday and Tuesday. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 22, 4:24 AM MDT, 14 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 424 AM MDT Tue May 22 2018 NMZ501>540-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 424 AM MDT Tue May 22 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong storms are possible east of the Central Mountain Chain this afternoon and evening. Wind gusts to between 45-55 mph, hail to the size of nickels and frequent lightning are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to potentially severe storms are likely Wednesday afternoon and evening across the Eastern Plains. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Local storm report, May 22, 5:23 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT TUE MAY 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 3 N SAN PATRICIO 33.45N 105.33W
05/22/2018 E2.50 INCH LINCOLN NM STORM CHASER
&&
EVENT NUMBER ABQ201800644
RJHLocal storm report, May 22, 5:26 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 PM MDT TUE MAY 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 6 SSW ARABELA 33.51N 105.21W
05/22/2018 E1.25 INCH LINCOLN NM STORM CHASER
&&
EVENT NUMBER ABQ201800645
RJHSpecial weather statement, May 22, 5:45 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
545 PM MDT TUE MAY 22 2018
NMZ538-539-230015-
Eastern Lincoln County-Chaves County Plains-
545 PM MDT TUE MAY 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 615 PM MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Arabela, or 31 miles west of Roswell, moving east at 35
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.
Heavy rain will also be possible with this storm.
Locations impacted include...
Arabela.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3342 10514 3355 10521 3358 10518 3360 10519
3377 10466 3351 10457
TIME...MOT...LOC 2344Z 252DEG 32KT 3354 10503Special weather statement, May 22, 6:22 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 622 PM MDT TUE MAY 22 2018 NMZ538-539-230045- Eastern Lincoln County-Chaves County Plains- 622 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 645 PM MDT... At 622 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles east of Arabela, or 26 miles northwest of Roswell, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln and central Chaves Counties. && LAT...LON 3348 10497 3355 10502 3369 10485 3351 10475 TIME...MOT...LOC 0022Z 249DEG 18KT 3354 10494 28
Special weather statement, May 22, 6:24 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 624 PM MDT Tue May 22 2018 NMZ518-230230- Santa Fe Metro Area- 624 PM MDT Tue May 22 2018 ...HAZARDOUS TRAVEL DUE TO HAIL ACCUMULATIONS ON INTERSTATE 25 NEAR ELDORADO EARLY THIS EVENING... Strong thunderstorms in the Eldorado area near Santa Fe dropped accumulations of small hail to around 4 inches deep along Interstate 25 from Mile Marker 286 to Mile Marker 290 between 5 and 6 pm. Heavy rain also fell in the area, with swift flowing water filling arroyos. While the strong storms have generally diminished, travel will remain hazardous in the area until runoff from heavy rain has decreased and hail accumulations removed from roadways. For the latest New Mexico road conditions, call 511 or visit nmroads.com. Low water crossings in the area may be filled with fast flowing water, do not attempt to drive into these waters. Turn around, don't drown.
Special weather statement, May 22, 6:32 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 632 PM MDT TUE MAY 22 2018 NMZ515-528-230100- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 632 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 700 PM MDT... At 632 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Watrous, or 17 miles east of Mora, moving northeast at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Wagon Mound. This includes Interstate 25 between Mile Markers 369 and 386. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3581 10502 3593 10513 3616 10485 3593 10467 TIME...MOT...LOC 0032Z 239DEG 20KT 3590 10503 28
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 22, 6:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 6:39 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 111 min |
| May 22, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 34 min |
| May 22, 7:17 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| May 22, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 39 min |
| May 22, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 22, 7:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 22, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 22, 7:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| May 22, 8:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 8:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| May 22, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 22, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 22, 8:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 8:53 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 22, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 22, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| May 22, 9:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 22, 9:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 22, 9:38 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 112 min |
| May 22, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 22, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| May 22, 9:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 22, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 31 min |
| May 22, 10:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 22, 11:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 22, 11:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 23, 12:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| May 23, 1:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| May 23, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 23, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| May 23, 2:07 PM MDT | Tornado Warning | ABQ | Lincoln | 38 min |
| May 23, 2:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 23, 2:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| May 23, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| May 23, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 23, 2:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 23, 2:51 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| May 23, 2:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 23, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 23, 3:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| May 23, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| May 23, 3:06 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 39 min |
| May 23, 3:15 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 4 hr |
| May 23, 3:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| May 23, 3:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| May 23, 3:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 23, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 23, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 23, 3:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 23, 3:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 23, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| May 23, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| May 23, 4:01 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 5 hr |
| May 23, 4:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 23, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 21 min |
| May 23, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 65 min |
| May 23, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 13 min |
| May 23, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 23, 4:28 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| May 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| May 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| May 23, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 54 min |
| May 23, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 63 min |
| May 23, 5:44 PM MDT | Flash Flood Warning | ABQ | Chaves | 116 min |
| May 23, 5:48 PM MDT | Flash Flood Warning | ABQ | Chaves | 112 min |
| May 23, 5:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.